# SDR SWAA2021121445182

- Difficulty date: November 16, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-03 FWD CARGO FLOOR PANEL 120CF CORRODED.  REMOVED CORROSION ON PANEL 120CF IAW SRM 51-10-02. PANEL IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIGURE 102. EXCEDES MAXIMUM LENGTH DAMAGE.  INSPECTION VERIFIED OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP C.  TRIMMED NEW FLOOR PANEL IAW AMM 25-52-01-201-801 STEP F & STARTED TO LOCATE & DRILL IAW SRM 51-40-05. COUNTERSUNK PANEL IAW SRM 51-40-08.  TREATED AND PRIMED PANEL IAW AMM 51-21-72.
